# SDR HNAA070156

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 34,132 hours, 37,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Mixer Box
- Part number: 7786848
- Part serial: 960411
- Condition: Worn
- Location: Condensor
- Part time: 18,862 hours, 20,583 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CABIN GOT VERY HOT AFTER TAKEOFF, FLIGHT DECK COLD.  AFTER SEVERAL PAX GOT SICK, F/A INFORMED CREW THAT THE CABIN WAS TOO HOT TO CONTINUE.  ACFT WAS APPROX 20 MILES OUT OF LGA, ACFT RETURNED TO FIELD.  CONTACTED LGA MX.  ACFT HAS BEEN WRITTEN UP TWICE BEFORE.  DUCTING UNDER FLOOR APPEARS TO BE IN GOOD SHAPE.  FLIGHT DECK IS COLD WITH GOOD DUCTING TEMP.  LGA HAS SEVERAL BROKE ACFT WILL FERRY TO MDT.  CLAMP UNDER DORSAL FIN LOOSE, TIGHTENED AND REMOVED AND REPLACED CONDENSER MIXER.
